Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have yellow discharge, foul smell. Miscarriage. Had MVA. Help?

I miscarried on the 22 of feb and had a mva since it was incomplete. I was on doxycline and metronidazol for a week. But from the time I stopped bleeding I have a yellowish discharge that doesn't have a foul smell.i went over the counter and got vaginal cream thinking its thrush wen I finished the course I got my 1st normal period though it was very heavy. Soon after it I had intercourae with my husband for the first time after the miscarriage now I realised I still have the yellowish discharge.
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for posting your query.
As you have already taken metronidazole & doxycycline that cover most of the vaginal infections.
But if still you are having vaginal discharge get investigated for high vaginal swab culture & after getting report take proper antibiotic to treat causative agent.
Thank you
Answered: Sun, 7 Jul 2013
I find this answer helpful
General & Family Physician Dr. Luchuo Engelbert Bain's  Response
Hi and thanks for the query,

You might need to revisit your treating physician. The possibility of causative agent identification, resistance to treatment or inadequate treatment could explain this resurgence of the yellowish discharge. A complete clinical review to detect any predisposing factors, better characterize and appreciate the intensity of the discharge is important.

A vaginal swab and culture, with sensitivity tests to determine the antibiotics that could be sensitive to the potentially identified germs, and prescription at appropriate doses and for adequate durations is compelling in this case. An ultrasound could be asked depending on the clinical state of the uterus and quantity and properties of the discharge.

I strongly suggest you consult your primary care physician or Gynecologist. Thanks again and kind regards.

Bain LE, MD.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor